# SDR DALA2018021600943

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 87,711 hours, 12,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP UPPER SURFACE FOUND DENTED. REPAIRED IAW SRM 57-53-01 AND 51-70-10.
